MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/130 DEG TI CANN TFNA 170MM - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.042S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter: synthes employee.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent removal of a trochanteric femoral nail advanced (tfna) as the short nail broke.It was originally implanted in september.The patient did not heal and the implant broke.Everything was removed successfully, and the patient was converted to a hemiarthroplasty with trochanteric reattachment device.There was a patient consequence reported.Concomitant devices reported: unknown helical blade (part#: unknown, lot#: unknown, quantity: 1); unknown locking screw (part#: unknown, lot#: unknown, quantity: 1); unknown end cap (part#: unknown, lot#: unknown, quantity: 1).This is report 01 of 01 of (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D10: complainant part is not expected to be returned for manufacturer review/investigation.H6: the breakage of the nail could be confirmed according to the received x-ray.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 170MM - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9751810
Report Number2939274-2020-01047
Device Sequence Number727505
Product Code HSB
UDI-Device Identifier10886982095985
UDI-Public(01)10886982095985
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.042S
Device Catalogue Number04.037.042S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/04/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10MM/130 DEG TI CANN TFNA 170MM - STERILE; UNK - END CAPS: TFNA; UNK - NAIL HEAD ELEMENTS: TFNA HELICAL BLADE; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;